# SDR FDEA2020072431635

- Difficulty date: July 23, 2020
- Submitted: July 24, 2020
- Operation: Air carrier
- Aircraft: N797FD
- Make and model: Boeing 757222
- Aircraft serial: 28143
- Aircraft time: 61,287 hours, 24,224 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Bracket
- Part number: 313N305217
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON,UNDER PANEL 435AR FWD LOWER CORNER HAS BRACKET CRACKED REMOVED AND REPLACED ATTACH ANGLE PER B757 SRM 51-40-02 AND DWG #313N3052 REV  B
